MathSciNet Relay Station
MathSciNet bibliographic data
MR1239453 (95a:55013) 55P15 (20E42 20G30 20J05)
Abels, Herbert; Abramenko, Peter On the homotopy type of subcomplexes of Tits buildings. Adv. Math. 101 (1993), no. 1, 78–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement